Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An Analytic Characterization of Surfaces of Finite Lebesgue Area. Part II

Charles B. Morrey, Jr.
American Journal of Mathematics
Vol. 58, No. 2 (Apr., 1936), pp. 313-322
DOI: 10.2307/2371041
Stable URL: http://www.jstor.org/stable/2371041
Page Count: 10
  • Read Online (Free)
  • Download ($24.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
An Analytic Characterization of Surfaces of Finite Lebesgue Area. Part II
Preview not available

Page Thumbnails

  • Thumbnail: Page 
313
    313
  • Thumbnail: Page 
314
    314
  • Thumbnail: Page 
315
    315
  • Thumbnail: Page 
316
    316
  • Thumbnail: Page 
317
    317
  • Thumbnail: Page 
318
    318
  • Thumbnail: Page 
319
    319
  • Thumbnail: Page 
320
    320
  • Thumbnail: Page 
321
    321
  • Thumbnail: Page 
322
    322